# SDR DALA2020030401610

- Difficulty date: March 1, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 82,710 hours, 36,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 16 AND FRAME 20 LH AND RH SIDE AT FWD GALLEY AREA, PERFORMED PERMANENT REPAIR LOCATED FR16 AND FR20 LH AND RH SIDE AT DOOR STOP 1 AND 7 AS PER PRI 584555-14 REV 0, 1 AND 2 A AND ER/A 584555-14AD REV A SECTION I AND II
